Transactions of the American Mathematical Society. Volume 362, Number 10, 2010
Contents of Volume 362, Number 10 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Results on a weighted Poincaré inequality of complete manifolds Kwan-hang Lam Trans. Amer. Math. Soc. 362 (2010), 5043-5062. Ab...
Đã lưu trong:
Tác giả chính: | |
---|---|
Định dạng: | Bài viết |
Ngôn ngữ: | English English |
Được phát hành: |
American Mathematical Society
2010
|
Những chủ đề: | |
Truy cập trực tuyến: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3340 |
Các nhãn: |
Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
id |
oai:scholar.dlu.edu.vn:DLU123456789-3340 |
---|---|
record_format |
dspace |
spelling |
oai:scholar.dlu.edu.vn:DLU123456789-33402010-11-10T06:54:50Z Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 American Mathematical Society Mathematics Contents of Volume 362, Number 10 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Results on a weighted Poincaré inequality of complete manifolds Kwan-hang Lam Trans. Amer. Math. Soc. 362 (2010), 5043-5062. Abstract, references and article information Retrieve article in: PDF Conelike soap films spanning tetrahedra Robert Huff Trans. Amer. Math. Soc. 362 (2010), 5063-5081. Abstract, references and article information Retrieve article in: PDF Geometric analysis of Lorentzian distance function on spacelike hypersurfaces Luis J. Alías; Ana Hurtado; Vicente Palmer Trans. Amer. Math. Soc. 362 (2010), 5083-5106. Abstract, references and article information Retrieve article in: PDF Generalized Moser lemma Mathieu Stiénon Trans. Amer. Math. Soc. 362 (2010), 5107-5123. Abstract, references and article information Retrieve article in: PDF Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models Wenxian Shen Trans. Amer. Math. Soc. 362 (2010), 5125-5168. Abstract, references and article information Retrieve article in: PDF A Hilbert-Mumford criterion for polystability in Kaehler geometry I. Mundet i Riera Trans. Amer. Math. Soc. 362 (2010), 5169-5187. Abstract, references and article information Retrieve article in: PDF Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle Romain Joly; Geneviève Raugel Trans. Amer. Math. Soc. 362 (2010), 5189-5211. Abstract, references and article information Retrieve article in: PDF Continuous first order logic and local stability Itaï Ben Yaacov; Alexander Usvyatsov Trans. Amer. Math. Soc. 362 (2010), 5213-5259. Abstract, references and article information Retrieve article in: PDF Is it harder to factor a polynomial or to find a root? Russell Miller Trans. Amer. Math. Soc. 362 (2010), 5261-5281. Abstract, references and article information Retrieve article in: PDF On the degree spectrum of a $\Pi ^0_1$ class Thomas Kent; Andrew E. M. Lewis Trans. Amer. Math. Soc. 362 (2010), 5283-5319. Abstract, references and article information Retrieve article in: PDF Relative extremal functions and characterization of pluripolar sets in complex manifolds Armen Edigarian; Ragnar Sigurdsson Trans. Amer. Math. Soc. 362 (2010), 5321-5331. Abstract, references and article information Retrieve article in: PDF Gaussian Brunn-Minkowski inequalities Richard J. Gardner; Artem Zvavitch Trans. Amer. Math. Soc. 362 (2010), 5333-5353. Abstract, references and article information Retrieve article in: PDF Numerosities of point sets over the real line Mauro Di Nasso; Marco Forti Trans. Amer. Math. Soc. 362 (2010), 5355-5371. Abstract, references and article information Retrieve article in: PDF Characterizations of Jacobians of curves with automorphisms Esteban Gómez González; José M. Muñoz Porras; Francisco J. Plaza Martín; Rubí E. Rodríguez Trans. Amer. Math. Soc. 362 (2010), 5373-5394. Abstract, references and article information Retrieve article in: PDF Stacks similar to the stack of perverse sheaves David Treumann Trans. Amer. Math. Soc. 362 (2010), 5395-5409. Abstract, references and article information Retrieve article in: PDF Galois theory for iterative connections and nonreduced Galois groups Andreas Maurischat Trans. Amer. Math. Soc. 362 (2010), 5411-5453. Abstract, references and article information Retrieve article in: PDF An excellent $F$-pure ring of prime characteristic has a big tight closure test element Rodney Y. Sharp Trans. Amer. Math. Soc. 362 (2010), 5455-5481. Abstract, references and article information Retrieve article in: PDF Extensions of linking systems and fusion systems Bob Oliver Trans. Amer. Math. Soc. 362 (2010), 5483-5500. Abstract, references and article information Retrieve article in: PDF Homology groups of symmetric quandles and cocycle invariants of links and surface-links Seiichi Kamada; Kanako Oshiro Trans. Amer. Math. Soc. 362 (2010), 5501-5527. Abstract, references and article information Retrieve article in: PDF The Lusternik-Schnirelmann category of a Lie groupoid Hellen Colman Trans. Amer. Math. Soc. 362 (2010), 5529-5567. Abstract, references and article information Retrieve article in: PDF Depth-zero base change for ramified $U(2,1)$ Jeffrey D. Adler; Joshua M. Lansky Trans. Amer. Math. Soc. 362 (2010), 5569-5599. Abstract, references and article information Retrieve article in: PDF Erratum and addendum to ``Central extensions of current algebras'' Pasha Zusmanovich Trans. Amer. Math. Soc. 362 (2010), 5601-5603. Abstract, references and article information Retrieve article in: PDF 2010-11-10T06:54:50Z 2010-11-10T06:54:50Z 2010 Article 1088-6850(e) 0002-9947(p) https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3340 en en application/zip American Mathematical Society |
institution |
Thư viện Trường Đại học Đà Lạt |
collection |
Thư viện số |
language |
English English |
topic |
Mathematics |
spellingShingle |
Mathematics American Mathematical Society Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 |
format |
Article |
author |
American Mathematical Society |
author_facet |
American Mathematical Society |
author_sort |
American Mathematical Society |
title |
Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 |
title_short |
Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 |
title_full |
Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 |
title_fullStr |
Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 |
title_full_unstemmed |
Transactions of the American Mathematical Society. Volume 362, Number 10, 2010 |
title_sort |
transactions of the american mathematical society. volume 362, number 10, 2010 |
publisher |
American Mathematical Society |
publishDate |
2010 |
url |
https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3340 |
_version_ |
1819811297585266688 |
description |
Contents of Volume 362, Number 10
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Results on a weighted Poincaré inequality of complete manifolds
Kwan-hang Lam
Trans. Amer. Math. Soc. 362 (2010), 5043-5062.
Abstract, references and article information
Retrieve article in: PDF
Conelike soap films spanning tetrahedra
Robert Huff
Trans. Amer. Math. Soc. 362 (2010), 5063-5081.
Abstract, references and article information
Retrieve article in: PDF
Geometric analysis of Lorentzian distance function on spacelike hypersurfaces
Luis J. Alías; Ana Hurtado; Vicente Palmer
Trans. Amer. Math. Soc. 362 (2010), 5083-5106.
Abstract, references and article information
Retrieve article in: PDF
Generalized Moser lemma
Mathieu Stiénon
Trans. Amer. Math. Soc. 362 (2010), 5107-5123.
Abstract, references and article information
Retrieve article in: PDF
Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models
Wenxian Shen
Trans. Amer. Math. Soc. 362 (2010), 5125-5168.
Abstract, references and article information
Retrieve article in: PDF
A Hilbert-Mumford criterion for polystability in Kaehler geometry
I. Mundet i Riera
Trans. Amer. Math. Soc. 362 (2010), 5169-5187.
Abstract, references and article information
Retrieve article in: PDF
Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle
Romain Joly; Geneviève Raugel
Trans. Amer. Math. Soc. 362 (2010), 5189-5211.
Abstract, references and article information
Retrieve article in: PDF
Continuous first order logic and local stability
Itaï Ben Yaacov; Alexander Usvyatsov
Trans. Amer. Math. Soc. 362 (2010), 5213-5259.
Abstract, references and article information
Retrieve article in: PDF
Is it harder to factor a polynomial or to find a root?
Russell Miller
Trans. Amer. Math. Soc. 362 (2010), 5261-5281.
Abstract, references and article information
Retrieve article in: PDF
On the degree spectrum of a $\Pi ^0_1$ class
Thomas Kent; Andrew E. M. Lewis
Trans. Amer. Math. Soc. 362 (2010), 5283-5319.
Abstract, references and article information
Retrieve article in: PDF
Relative extremal functions and characterization of pluripolar sets in complex manifolds
Armen Edigarian; Ragnar Sigurdsson
Trans. Amer. Math. Soc. 362 (2010), 5321-5331.
Abstract, references and article information
Retrieve article in: PDF
Gaussian Brunn-Minkowski inequalities
Richard J. Gardner; Artem Zvavitch
Trans. Amer. Math. Soc. 362 (2010), 5333-5353.
Abstract, references and article information
Retrieve article in: PDF
Numerosities of point sets over the real line
Mauro Di Nasso; Marco Forti
Trans. Amer. Math. Soc. 362 (2010), 5355-5371.
Abstract, references and article information
Retrieve article in: PDF
Characterizations of Jacobians of curves with automorphisms
Esteban Gómez González; José M. Muñoz Porras; Francisco J. Plaza Martín; Rubí E. Rodríguez
Trans. Amer. Math. Soc. 362 (2010), 5373-5394.
Abstract, references and article information
Retrieve article in: PDF
Stacks similar to the stack of perverse sheaves
David Treumann
Trans. Amer. Math. Soc. 362 (2010), 5395-5409.
Abstract, references and article information
Retrieve article in: PDF
Galois theory for iterative connections and nonreduced Galois groups
Andreas Maurischat
Trans. Amer. Math. Soc. 362 (2010), 5411-5453.
Abstract, references and article information
Retrieve article in: PDF
An excellent $F$-pure ring of prime characteristic has a big tight closure test element
Rodney Y. Sharp
Trans. Amer. Math. Soc. 362 (2010), 5455-5481.
Abstract, references and article information
Retrieve article in: PDF
Extensions of linking systems and fusion systems
Bob Oliver
Trans. Amer. Math. Soc. 362 (2010), 5483-5500.
Abstract, references and article information
Retrieve article in: PDF
Homology groups of symmetric quandles and cocycle invariants of links and surface-links
Seiichi Kamada; Kanako Oshiro
Trans. Amer. Math. Soc. 362 (2010), 5501-5527.
Abstract, references and article information
Retrieve article in: PDF
The Lusternik-Schnirelmann category of a Lie groupoid
Hellen Colman
Trans. Amer. Math. Soc. 362 (2010), 5529-5567.
Abstract, references and article information
Retrieve article in: PDF
Depth-zero base change for ramified $U(2,1)$
Jeffrey D. Adler; Joshua M. Lansky
Trans. Amer. Math. Soc. 362 (2010), 5569-5599.
Abstract, references and article information
Retrieve article in: PDF
Erratum and addendum to ``Central extensions of current algebras''
Pasha Zusmanovich
Trans. Amer. Math. Soc. 362 (2010), 5601-5603.
Abstract, references and article information
Retrieve article in: PDF |